Acid Reflux | Ask an Expert

Return to Questions Page >>
Submitted on: 25-01-2015; Answers: 5; Tagged under: Acid Reflux       ✘ Report abuse
Q Hi there well I have been diagnosed with acid reflux not quite sure if that's what I really have.I have been feeling very sore in my lower bells the middle and on either sides like constantly I'm very sore just above my stomach so the beginning to my wind pipe if that's what it's called I have done so many tests I'm constantly sore I have seen and been to so many doctors they keep telling me that I have to wait I have been sick for 13 months and so over the pain I'm 24 years of age and just wish I could find out what I really have until it's to late or has gone to far I have the camera in both ends ct scans and loads of blood and urine test and been hospital twice because if it and all test have come back fine I' recently changed doctors because my previous doctor didn't know what else to do I also suffer from migraines and I always have a funny taste in my mouth eg. metal. Very horrible mucus in my throat very thick almost like oil so that makes it difficult to breath at times I am waiting to see another specialist half way through the year that is way to long I have suffered enough please if any one has any suggestions or info on what I might have please please HELP!!!!thank you.

A Hi there.
In my experience many of the symptoms you are suffering from could be related to one or more food intolerances – not allergies – because intolerances can masquerade as many things and so are difficult to diagnose.
If you would like to know more, please phone me on 09 534 6235 and ask for Pam Sims
Answered by: Pam Sims Naturopath & Medical Herbalist;
Answered on: 26-01-2015;
✘ Report abuse
A In my experience physical symptoms are always the result of what is going on mentally and emotionally in one's life. Deal with that and the physical symptoms will disappear. www.artofhealth.co.nz
Answered by: The Art Of Health;
Answered on: 26-01-2015;
✘ Report abuse
A Here are a few possible explanations for your symptoms. What really caught my eye was the Chrones disease. If you fail to get the necessary treatment and advice of your GP I suggest you see a naturopath. Good luck with whatever you decide:)

Blood cells contain hemoglobin which carries oxygen. When blood breaks down, iron is released and causes a metallic taste in mouth. Bleeding can be from the gums, sinuses or nose. The taste can get especially bad when someone has post nasal drip and the dried blood sticks to the back of the throat. If bleeding gums are the cause there is often bad breath associated with the bad taste.

Another uncommon reason for a metallic taste in mouth is due to small electric currents in the mouth. When two types of metals are used in two different dental fillings a battery can be created. Some believe that it's due to the mercury leakage from dental silver/mercury fillings.

Many oral or IV medications such as thyroid medicine, penicillin, and lithium can give a metallic taste in mouth. When someone is allergic to a specific food, the food can often be detected even in extremely small amounts. Food allergies, such as with sulfur dioxide, can also cause this. Some gastrointestinal disorders can be aggravated by food allergies and cause burping, dry mouth, thirst, rectal itching and a metal taste. High protein diets can cause benign dietary ketosis. This has also been associated with a metal taste.

Chemotherapy, radiation therapy, or cancer itself can cause a metallic taste in mouth. It has also been associated with B 12 deficiency, zinc deficiency, Bell's palsy, Strep throat and Sjogren's disease along with anything that causes dry mouth.

http://www.atlantadentist.com/metallic_t...

AND:

A metallic taste in the mouth can be caused by infections of the mouth or teeth, skin conditions that affect the mucous membranes in the mouth such as lichen planus, or other problems, such as Crohn's disease.

A metallic taste also may be caused by a substance present in the mouth. Medications that are chewed, rather than swallowed, may cause a temporary metallic taste at the back of the tongue. Other medications, such as Flagyl, tetracycline, penicillamine, Biaxin, ethambutol, biguanides, or allopurinol, can cause a metallic taste because they get into the mouth through salivary secretions or directly from the blood.

http://www.webmd.com/hw/health_guide_ato...
Answered by: Body Bliss;
Answered on: 25-01-2015;
✘ Report abuse
A Hi
I would be willing to have a closer look to what is going on. One option is to test your hair and look for deficiencies and then go from there. You can find out more about this by going to cell wellbeing.com. It a tool that gives an almost immediate response on nutritional requirements.
The metallic taste is a "pitta" sign and Herbs such as aloe/ glutamine/ turmeric can help heal the inflamed tissue as can nutrients such as zinc, vit A . The hair profiling is new technology and is a really good place to start. Email me perry@ayurvedahealth.co.nz if you want more info.,
Answered by: Ayurveda Health;
Answered on: 25-01-2015;
✘ Report abuse
A This may seem like an off-the-wall answer but here goes... My first suggestion is that you try EFT to eliminate any emotional issues that may be contributing to your condition. If there's nothing physical then it may well be emotional. If you don't have experience with EFT find a local practitioner or contact me for a skype consultation.
Astarte, sorted@yewfeelgood.co.nz
Answered by: Your Essential Wellbeing;
Answered on: 25-01-2015;
✘ Report abuse
Return to Questions Page >>